# SDR MZZA0600016

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 24,080 hours, 9,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD FLIGHT ATTENDANT'S STATION EMERGENCY LIGHT WAS FOUND INOPERATIVE. THE BATTERY WAS REPLACED IAW MM 25-64-00-900-806.
